# SDR HNAA0700122

- Difficulty date: June 26, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 27,056 hours, 43,032 cycles
- Engine: Pwa PW123
- Engine time: 25,458 hours, 24,080 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100D
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE OIL PRESSURE WENT TO ZERO ON TAKEOFF ROLL, ALL OTHER ENGINE PERIMETERS NORMAL, NO CAUTION LIGHTS.  CHECKED OIL LEVEL FOUND TO ABOVE ADD 1 QT.  CLEANED C/P'S ON OIL PRESSURE S/W AND TRANSMITTER NO FIX.  SWAPPED OIL PRESSURE GAUGE IN FLT DECK NO FIX.  INSTALLED BACK IN ORIGINAL POSITION.  (MECHANIC IN SYR SHORT SINGED AT THE LOG BOOK AT THIS POINT)  REMOVED AND REPLACED PRESSURE TRANSMITTER GROUND RAN A/C OPS CHECK AND LEAK CHECK GOOD IAW 71-00-02.  PART NUMBER TO FOLLOW.
